# SDR 08FDEA02558

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5461175400200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON LOWER LUG FITTING, RIB 18, HAS PITTING CORROSION ON 4 FASTENER HOLES REMOVED LEVEL 1 CORROSION AND REPAIRED LT PYLON RIB 18 LUG FITTING IAW FED EX EA  6-5450-121279, RELEASE DATE 29 MAY, 2008
